# SDR AALA20100209MIA01

- Difficulty date: February 9, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 41,092 hours, 5,087 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Line
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

MIA - INFLIGHT DFW-GRU.  CREW REPORTED ON CLIMB THE MASTER CAUTION LIGHTS AND AND AMBER "ENGINE ICING LEFT" EICAS MESSAGE.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE ANTI-ICE VALVE AND LEFT ENGINE ANTI-ICE FLEX LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
